# SDR DHL2004750015

- Difficulty date: February 29, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, LEFT FUSELAGE HAS A DENT BS 431 ABOVE STR 20L.  CUT OUT DAMAGED AREA .75 INCH DIA AND FABBED FILLER, FROM 2024-T3 .063, PO 900606, DIA .75 INCH AND DOUBLER FROM 2024-T3, .071, PO 900484 DIA 3.25 INCH IAW B727 SRM 53-30-2 FIG 2 AND 53-30-3 FIG 13.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER AND FILLER IAW B727 SRM 53-30-3 FIG 13.
